Volume 2 (1999)

Download this article
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
About this Series
Editorial Board
Ethics Statement
Submission Guidelines
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Author Index
 
MSP Books and Monographs
Other MSP Publications

Nondiffeomorphic symplectic 4–manifolds with the same Seiberg–Witten invariants

Ronald Fintushel and Ronald J Stern

Geometry & Topology Monographs 2 (1999) 103–111

DOI: 10.2140/gtm.1999.2.103

Bibliography
1 G Burde, Verschlingungsinvarianten von Knoten und Verkettungen mit zwei Brücken, Math. Z. 145 (1975) 235–242 MR0385837
2 G Burde, H Zieschang, Knots, de Gruyter Studies in Mathematics 5, Walter de Gruyter & Co. (1985) MR808776
3 R Fintushel, R J Stern, Knots, links, and 4–manifolds, Invent. Math. 134 (1998) 363–400 MR1650308
4 R E Gompf, A new construction of symplectic manifolds, Ann. of Math. (2) 142 (1995) 527–595 MR1356781
5 I Hambleton, M Kreck, On the classification of topological 4–manifolds with finite fundamental group, Math. Ann. 280 (1988) 85–104 MR928299
6 F Hosokawa, On ∇–polynomials of links, Osaka Math. J. 10 (1958) 273–282 MR0102820
7 E N Ionel, T H Parker, Gromov invariants and symplectic maps, Math. Ann. 314 (1999) 127–158 MR1689266
8 W Lorek, Lefschetz zeta function and Gromov invariants, preprint
9 J Moser, On the volume elements on a manifold, Trans. Amer. Math. Soc. 120 (1965) 286–294 MR0182927
10 L Siebenmann, Exercices sur les nœds rationnels, preprint (1975)
11 C H Taubes, The Seiberg–Witten invariants and symplectic forms, Math. Res. Lett. 1 (1994) 809–822 MR1306023
12 W P Thurston, Some simple examples of symplectic manifolds, Proc. Amer. Math. Soc. 55 (1976) 467–468 MR0402764
13 S Wang, A vanishing theorem for Seiberg–Witten invariants, Math. Res. Lett. 2 (1995) 305–310 MR1338789
14 E Witten, Monopoles and four-manifolds, Math. Res. Lett. 1 (1994) 769–796 MR1306021